Show simple item record Vernon, DAGWJM 2010-03-09T15:37:24Z 1971
dc.identifier.citation Journal of Political Economy, 1971, 79 (4), pp. 924 - 925
dc.format.extent 924 - 925
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Journal of Political Economy
dc.title "Profitability of Monopolization by Vertical Integration"
dc.type Journal Article
dc.department Economics
pubs.issue 4
pubs.notes Reprinted in Economics of Industrial Structure, ed. by Basil S. Yamey, Penguin, 1973
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 79

Files in this item

This item appears in the following Collection(s)

Show simple item record